MathSciNet Relay Station
MathSciNet bibliographic data
MR1980244 57M60 (20H15)
Conder, Marston; Maclachlan, Colin; Todorovic Vasiljevic, Sanja; Wilson, Steve Bounds for the number of automorphisms of a compact non-orientable surface. J. London Math. Soc. (2) 68 (2003), no. 1, 65–82.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement